Mostrar el registro sencillo del ítem
Maps preserving two-sided zero products on Banach algebras
dc.contributor.author | Bresar, M. | |
dc.contributor.author | Castillo Godoy, María Luisa | |
dc.contributor.author | Villena Muñoz, Armando Reyes | |
dc.date.accessioned | 2022-09-14T11:45:24Z | |
dc.date.available | 2022-09-14T11:45:24Z | |
dc.date.issued | 2021-12-16 | |
dc.identifier.citation | Published version: M. Brešar, M.L.C. Godoy, A.R. Villena, Maps preserving two-sided zero products on Banach algebras, Journal of Mathematical Analysis and Applications, Volume 515, Issue 1, 2022, 126372, ISSN 0022-247X, [https://doi.org/10.1016/j.jmaa.2022.126372] | es_ES |
dc.identifier.uri | http://hdl.handle.net/10481/76695 | |
dc.description.abstract | Let A and B be Banach algebras with bounded approximate identities and let F: A→B be a surjective continuous linear map which preserves twosided zero products (i.e., F(a)F(b) = F(b)F(a) = 0 whenever ab = ba = 0). We show that F is a weighted Jordan homomorphism provided that A is zero product determined and weakly amenable. These conditions are in particular fulfilled when A is the group algebra L1(G) with G any locally compact group. We also study a more general type of continuous linear maps F : A → B that satisfy F(a)F(b)+F(b)F(a) = 0 whenever ab = ba = 0. We show in particular that if F is surjective and A is a C∗-algebra, then F is a weighted Jordan homomorphism. | es_ES |
dc.description.sponsorship | Slovenian Research Agency - Slovenia P1-0288 | es_ES |
dc.description.sponsorship | MCIU/AEI/FEDER Grant PGC2018-093794-B-I00 | es_ES |
dc.description.sponsorship | Junta de Andalucia FQM-185 P20_00255 MIU FPU18/00419 EST19/00466 | es_ES |
dc.description.sponsorship | Proyectos I+D+i del programa operativo FEDER-Andalucia Grant A-FQM-484-UGR18 | es_ES |
dc.language.iso | eng | es_ES |
dc.publisher | Elsevier | es_ES |
dc.rights | Attribution-NonCommercial-NoDerivatives 4.0 Internacional | * |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/4.0/ | * |
dc.subject | Zero product determined Banach algebra | es_ES |
dc.subject | Weakly amenable Banach algebra | es_ES |
dc.subject | Group algebra of a locally compact group | es_ES |
dc.subject | C∗-algebra | es_ES |
dc.subject | Algebra of approximable operators | es_ES |
dc.subject | Weighted Jordan homomorphism | es_ES |
dc.subject | Two-sided zero products | es_ES |
dc.subject | Linear preserver | es_ES |
dc.title | Maps preserving two-sided zero products on Banach algebras | es_ES |
dc.type | journal article | es_ES |
dc.rights.accessRights | open access | es_ES |
dc.type.hasVersion | SMUR | es_ES |